# SDR IPXA2021052169670

- Difficulty date: May 21, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 32,687 hours, 21,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NACREW ENTRY DOOR DIFFICULT TO OPEN FROM THE INSIDEREMOVED LOWER PLATE AND ROLLER BEARING ASSY PER MM 52 10 00 825 REMOVED AND REPLACED ROLLER ASSY PER MM 52 10 00 825 007
